# SDR QMLA2014061114073

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 3,003 hours, 9,866 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,881 hours, 6,102 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A2300600152
- Condition: Cracked
- Location: Tailboom
- Part time: 3,003 hours, 9,866 cycles
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE TAIL BOOM SKIN WHILE PERFORMING A DYE PENETRANT INSPECTION OF THE AREA DESCRIBED IN SDR QMLA2014061114072.  THE CRACK IN THE TAIL BOOM SKIN IS CURRENTLY BEING EVALUATED FOR AN APPROVED REPAIR.  THE REPAIR TEAM THEY WILL BE SENDING TO ACCOMPLISH THE HORIZONTAL STABILIZER ATTACHMENT FITTING REPLACEMENT WILL ACCOMPLISH THIS REPAIR AT THE SAME TIME.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
